BibTeX record journals/tc/CuytLWBR03

download as .bib file

@article{DBLP:journals/tc/CuytLWBR03,
  author    = {Annie A. M. Cuyt and
               R. B. Lenin and
               Gert Willems and
               Chris Blondia and
               Peter Rousseeuw},
  title     = {Computing Packet Loss Probabilities in Multiplexer Models Using Rational
               Approximation},
  journal   = {{IEEE} Trans. Computers},
  volume    = {52},
  number    = {5},
  pages     = {633--644},
  year      = {2003},
  url       = {http://dx.doi.org/10.1109/TC.2003.1197129},
  doi       = {10.1109/TC.2003.1197129},
  timestamp = {Tue, 22 Dec 2015 15:20:24 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tc/CuytLWBR03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}